Thunderstorm Wind, Clark
- When
- July 21, 4:15 PM CST
- Where
- Clark County, 3 mi S of Hollywood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.050, -93.250
Trees and power lines downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 21, 2:25 PM CST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CDT THU JUL 21 2005 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SCTD STRONG TO SEVERE STORMS ONGOING ACRS THE FA ATTM...SO SHORT TERM DISC WL BE BRIEF. UPPER RDG PROGGED TO STRENGTHEN OVR AR IN THE NEXT FEW DAYS. LOOKING AT MOST LOCATIONS SEEING TEMPS IN THE MID TO UPPER 90S INTO THE WEEKEND. MERCURY WL RISE INTO THE MID AND UPPER 90S...COMBINED WITH HIGH HUMIDITY...WL PRODUCE DANGEROUS HEAT INDICES OVER MOST AREAS. WL ISSUE A HEAT ADVY FOR LOCATIONS ALONG AND S OF THE AR RIVER FRI AND SAT. HAVE TRENDED A FEW DEGREES BLO MOS ON HIGHS THE NEXT FEW DAYS. FEEL THAT MOST LOCATIONS WL RMN BLO THE CENTURY MARK AS MOST LOCATIONS HAVE SEEN SOME RAINFALL THE PAST FEW DAYS. && .LONG TERM...MONDAY THROUGH THURSDAY MODELS CONTINUE TO BE IN DECENT AGREEMENT THROUGH THE PERIOD WITH NO MAJOR CHANGES NOTED OVER THE PAST COUPLE OF RUNS. MODELS STILL MOVING A TROF ACROSS THE NORTHERN TIER OF THE NATION BUT FEATURE NOT AS DEEP AND MOVING A LITTLE QUICKER VERSUS THIS TIME YESTERDAY. WILL GO WITH A BLEND OF THE GFS AND ECMWF THIS AFTERNOON AS BOTH ARE SHOWING THE BEST CONTINUITY. WESTERLIES CONTINUE TO BE SUPPRESSED WELL TO THE NORTH EARLY IN THE PERIOD WITH SUBTROPICAL RIDGING DOMINATING ACROSS THE SOUTHERN CONUS. MODELS CONTINUE TO BRING SHORTWAVES OF VARYING STRENGTH THROUGH THE RIDGE THROUGHOUT THE PERIOD. STRONGEST OF THESE COMES THROUGH WEDNESDAY WHICH APPEARS TO BE WHEN OUR BEST CHANCE OF RAIN WILL BE. MODELS STILL MOVING A STRONG PIECE OF ENERGY ACROSS SOUTHERN CANADA LATE MONDAY AND TUESDAY WHICH DOES SEEM TO FLATTEN OUT THE RIDGE CONSIDERABLY. MODELS TRY TO DRIVE A COLD FRONT THROUGH THE AREA ON DAY SEVEN AND THERE IS A POSSIBILITY IT MIGHT ACTUALLY MAKE IT BUT IT DOES NOT APPEAR TO BE A REAL RAIN MAKER. SUBTROPICAL MOISTURE RETURNS DURING THE PERIOD FOR DIURNAL TYPE OF CONVECTION. TEMPERATURES WILL BE COOLER IN THE EXTENDED THAN THE DAYS PRECEDING IT. INFLUX OF MOISTURE AND INCREASED CLOUD COVER WILL KNOCK TEMPERATURES DOWN A FEW DEGREES FROM THE STEAM HEAT OF THIS WEEKEND BUT TEMPERATURES WILL STILL AVERAGE A DEGREE OR TWO ABOVE NORMAL. && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY IN EFFECT FROM 6 PM THURSDAY UNTIL 6 PM CDT SATURDAY FOR THE FOLLOWING ZONES...ARZ021...ARZ022...ARZ030...ARZ031... ARZ032...ARZ033...ARZ034...ARZ037...ARZ038...ARZ039...ARZ040... ARZ041...ARZ042...ARZ043...ARZ044...ARZ045...ARZ046...ARZ047... ARZ052...ARZ053...ARZ054...ARZ055...ARZ056...ARZ057...ARZ062... ARZ063...ARZ064...ARZ065...ARZ066...ARZ067...ARZ068...AND ARZ069. && 44/56
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU JUL 21 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE PLAINS TODAY. UNDER THE HIGH...TEMPERATURES WILL WARM INTO THE 90S THIS AFTERNOON...WITH A FEW SPOTS NEAR 100 DEGREES. MOISTURE LEVELS WILL BE GREATEST IN ABOUT THE SOUTHEAST HALF OF THE STATE TODAY. THE HIGH HUMIDITY AND HOT TEMPERATURES WILL CREATE HEAT INDEX VALUES OF 105 AND 110 DEGREES. GIVEN THIS...A HEAT ADVISORY HAS BEEN POSTED TODAY FOR ARKADELPHIA...LITTLE ROCK AND AUGUSTA...AND AREAS FARTHER SOUTH AND EAST. IN THE NORTHWEST HALF OF THE STATE...WHILE IT WILL BE HOT...MOISTURE LEVELS WILL NOT BE AS HIGH...WITH HEAT INDICES FROM THE UPPER 90S TO AROUND 105 DEGREES. UNDER HIGH PRESSURE...THE AIR WILL TEND TO SINK...WHICH WILL PREVENT PRECIPITATION FROM DEVELOPING. ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH PRESSURE WILL CONTINUE TO PROVIDE HOT AND MOSTLY DRY WEATHER THROUGH THE WEEKEND. HEAT ADVISORIES WILL LIKELY BE POSTED FOR MUCH OF THE STATE FRIDAY THROUGH AT LEAST SUNDAY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES...MAINLY FROM CENTRAL INTO SOUTHERN ARKANSAS...AND 100 TO 105 DEGREES IN THE NORTH. HEADING INTO NEXT WEEK...HIGH PRESSURE WILL BEGIN PUSHING TO THE SOUTH. THIS WILL CREATE A NORTHWEST WIND ALOFT...WITH A COLD FRONT RIDING THE FLOW TOWARD ARKANSAS FROM THE PLAINS. AHEAD OF THE FRONT...ISOLATED SHOWERS AND THUNDERSTORMS WILL POP UP MONDAY AND TUESDAY. THE FRONT IS EXPECTED TO ARRIVE ON WEDNESDAY...AND MAY BE FOLLOWED BY SLIGHTLY COOLER AIR LATER IN THE WEEK. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 46
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL BRINKLEY 34.88N 91.19W
07/21/2005 0.88 INCH MONROE AR PUBLIC
RELAYED BY WFO MEMPHIS.
&&
INIGUEZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 PM CDT THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG PINE RIDGE 34.58N 93.88W
07/21/2005 MONTGOMERY AR LAW ENFORCEMENT
TREE DOWN ACROSS STATE HWY 88.
&&
INIGUEZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CDT THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG BRINKLEY 34.88N 91.19W
07/21/2005 MONROE AR BROADCAST MEDIA
BUSINESS SIGNS AND LARGE TREE LIMBS DOWN.
&&
INIGUEZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CDT THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 2 N MOUNT PLEASANT 36.01N 91.78W
07/21/2005 0.75 INCH IZARD AR TRAINED SPOTTER
&&
INIGUEZThe Little Rock radar (KLZK), 126 km away, was scanning. The volume nearest the first event began at 22:15 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees and power lines downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463461.